# SDR USAASB00065

- Difficulty date: March 6, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: SS43XF4
- Condition: Closed
- Location: Galley Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

RDU - FLT 1487 - EN ROUTE FROM PHL-RSW, APPROXIMATELY 35 MINUTES INTO FLIGHT, FLIGHT ATTENDANTS NOTIFIED CAPTAIN OF A STRONG BURNING ODOR IN THE REAR GALLEY AREA.  CAPTAIN WENT BACK TO THE REAR OF THE AIRCRAFT, CONFIRMED THE ODOR AND PROCEEDED TO PULL ALL CIRCUIT BREAKERS RELATED TO THE REAR GALLEY AREA.  SMELL PERSISTED AND CONTINUED TO SPREAD THORUGHOUT THE ENTIRE CABIN.  CREW ELECTED TO DIVERT IMMEDIATELY TO RDU WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX SUSPECT BOTH AFT COFFEE MAKER WATER HEATERS OVERHEATED DUE TO WATER SUPPLY FOUND SHUTOFF.  REMOVED AND REPLACED BOTH AFT COFFEE MAKERS (P/N 416-1001-45) PER MM.  OPENED WATER SUPPLY.  LEAK CHECK AND OPERATIONAL CHECK GO
